# SDR QXEA2014092300800

- Difficulty date: September 23, 2014
- Submitted: September 26, 2014
- Operation: Air carrier
- Aircraft: N435QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4232
- Aircraft time: 13,957 hours, 15,067 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Relay
- Part number: KD4L050
- Condition: Inoperative
- Location: Ptu
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PTU SWITCH LIGHT STAYED ILLUMINATED AFTER TAKEOFF. RETURNED TO FIELD. LANDING UNEVENTFUL. TESTED RELAYS IN PTU AUTO SYSTEM.  RELAY 2921-1-K3 FAILED TO CLOSE WHEN COMMANDED.  REPLACED RELAY IAW 20-30-16-960-801.  RELAY OPS GOOD IAW TABLE 201 OF 24-50-60-710-804.   PTU FUNCTIONAL TESTED GOOD SEVERAL TIMES IAW 29-11-61-720-801. CHECKED GOOD.  REPLACED PTU SELEECTOR VALVE IAW 29-11-66-000-801, 29-11-66-400-801.  OPS AND LEAK CHECKED GOOD. RETURNED TO SERVICE.
